About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 680956, 6 pages
http://dx.doi.org/10.1155/2013/680956
Research Article

Some Properties of Meromorphic Solutions of Systems of Complex q-Shift Difference Equations

Department of Informatics and Engineering, Jingdezhen Ceramic Institute, Jingdezhen, Jiangxi 333403, China

Received 2 September 2012; Accepted 29 March 2013

Academic Editor: Fasma Diele

Copyright © 2013 Hong-Yan Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. K. Hayman, Meromorphic Functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, UK, 1964. View at MathSciNet
  2. L. Yang, Value Distribution Theory, Springer, Berlin, Germany, 1993. View at MathSciNet
  3. C.-C. Yang and H.-X. Yi, Uniqueness Theory of Meromorphic Functions, vol. 557 of Mathematics and its Applications, Kluwer Academic, Dordrecht, The Netherlands, 2003. View at MathSciNet
  4. M. J. Ablowitz, R. Halburd, and B. Herbst, “On the extension of the Painlevé property to difference equations,” Nonlinearity, vol. 13, no. 3, pp. 889–905, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. C. Barnett, R. G. Halburd, W. Morgan, and R. J. Korhonen, “Nevanlinna theory for the q-difference operator and meromorphic solutions of q-difference equations,” Proceedings of the Royal Society of Edinburgh A, vol. 137, no. 3, pp. 457–474, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  6. G. G. Gundersen, J. Heittokangas, I. Laine, J. Rieppo, and D. Yang, “Meromorphic solutions of generalized Schröder equations,” Aequationes Mathematicae, vol. 63, no. 1-2, pp. 110–135, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Heittokangas, R. Korhonen, I. Laine, J. Rieppo, and K. Tohge, “Complex difference equations of Malmquist type,” Computational Methods and Function Theory, vol. 1, no. 1, pp. 27–39, 2001. View at Zentralblatt MATH · View at MathSciNet
  8. J. Heittokangas, R. Korhonen, I. Laine, J. Rieppo, and J. Zhang, “Value sharing results for shifts of meromorphic functions, and sufficient conditions for periodicity,” Journal of Mathematical Analysis and Applications, vol. 355, no. 1, pp. 352–363, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Zhang and R. Korhonen, “On the Nevanlinna characteristic of f(qz) and its applications,” Journal of Mathematical Analysis and Applications, vol. 369, no. 2, pp. 537–544, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y.-M. Chiang and S.-J. Feng, “On the Nevanlinna characteristic of f(z+η) and difference equations in the complex plane,” Ramanujan Journal, vol. 16, no. 1, pp. 105–129, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. G. Halburd and R. J. Korhonen, “Difference analogue of the lemma on the logarithmic derivative with applications to difference equations,” Journal of Mathematical Analysis and Applications, vol. 314, no. 2, pp. 477–487, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. W. Bergweiler, K. Ishizaki, and N. Yanagihara, “Growth of meromorphic solutions of some functional equations. I,” Aequationes Mathematicae, vol. 63, no. 1-2, pp. 140–151, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Z.-X. Chen, “Growth and zeros of meromorphic solution of some linear difference equations,” Journal of Mathematical Analysis and Applications, vol. 373, no. 1, pp. 235–241, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. R. G. Halburd and R. J. Korhonen, “Finite-order meromorphic solutions and the discrete Painlevé equations,” Proceedings of the London Mathematical Society, vol. 94, no. 2, pp. 443–474, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. R. G. Halburd and R. J. Korhonen, “Nevanlinna theory for the difference operator,” Annales Academiæ Scientiarum Fennicæ, vol. 31, no. 2, pp. 463–478, 2006. View at Zentralblatt MATH · View at MathSciNet
  16. I. Laine, J. Rieppo, and H. Silvennoinen, “Remarks on complex difference equations,” Computational Methods and Function Theory, vol. 5, no. 1, pp. 77–88, 2005. View at Zentralblatt MATH · View at MathSciNet
  17. H. Silvennoinen, Meromorphic Solutions of Some Composite Functional Equations, vol. 132 of Annales Academiae Scientiarum Fennicae, Mathematica, Dissertationes, Helsinki, 2003.
  18. J. Wang, “Growth and poles of meromorphic solutions of some difference equations,” Journal of Mathematical Analysis and Applications, vol. 379, no. 1, pp. 367–377, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. X.-M. Zheng and Z.-X. Chen, “Some properties of meromorphic solutions of q-difference equations,” Journal of Mathematical Analysis and Applications, vol. 361, no. 2, pp. 472–480, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  20. R. Korhonen, “A new Clunie type theorem for difference polynomials,” Journal of Difference Equations and Applications, vol. 17, no. 3, pp. 387–400, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. X. M. Zheng and Z. X. Chen, “Value distribution of meromorphic solutions of some q-difference equations,” Journal of Mathematical Research and Exposition, vol. 31, no. 4, pp. 698–704, 2011. View at MathSciNet
  22. L. Gao, “On meromorphic solutions of a type of system of composite functional equations,” Acta Mathematica Scientia B, vol. 32, no. 2, pp. 800–806, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  23. L. Y. Gao, “Systems of complex difference equations of Malmquist type,” Acta Mathematica Sinica, vol. 55, no. 2, pp. 293–300, 2012. View at MathSciNet
  24. L. Gao, “Estimates of N-function and m-function of meromorphic solutions of systems of complex difference equations,” Acta Mathematica Scientia B, vol. 32, no. 4, pp. 1495–1502, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  25. H. Wang, H. Y. Xu, and B. X. Liu, “The poles and growth of solutions of systems of complex difference equations,” Advances in Difference Equations, vol. 2013, article 75, 2013.
  26. H.-Y. Xu, T.-B. Cao, and B.-X. Liu, “The growth of solutions of systems of complex q-shift difference equations,” Advances in Difference Equations, vol. 2012, article 216, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  27. K. Liu and X.-G. Qi, “Meromorphic solutions of q-shift difference equations,” Annales Polonici Mathematici, vol. 101, no. 3, pp. 215–225, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  28. I. Laine, Nevanlinna Theory and Complex Differential Equations, vol. 15 of de Gruyter Studies in Mathematics, Walter de Gruyter, Berlin, Germany, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  29. H. Y. Xu and J. Tu, “Some properties of meromorphic solutions of q-shift difference equations,” Journal of Mathematical Study, vol. 45, no. 2, pp. 124–132, 2012. View at MathSciNet